Alert archive / Virginia / Small Craft Advisories in 2011
Small Craft Advisory 49, NWS Wakefield, VA
NWS Wakefield, VA issued this small craft advisory at Apr 3, 2011, 4:10 PM EDT. It took effect at Apr 4, 2011, 12:18 AM EDT. It was in force for 4 hr.
The area
The counties it named.
The facts
- Issued
- Apr 3, 2011, 4:10 PM EDT (20:10 UTC)
- In effect from
- Apr 4, 2011, 12:18 AM EDT
- Expired
- Apr 4, 2011, 3:58 AM EDT
- In force
- 4 hr
- Issued by
- NWS Wakefield, VA
The text
As transmitted, in the capitals the NWS used until 2016.
061 WHUS71 KAKQ 032010 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 410 PM EDT SUN APR 3 2011 ANZ630>633-650-652-654-656-658-040415- /O.NEW.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 410 PM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. * WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY AND CURRITUCK SOUND...AND WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ GINGRICH
3 follow-up statements
746 WHUS71 KAKQ 040310 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1110 PM EDT SUN APR 3 2011 ANZ630>633-650-652-654-656-658-041115- /O.CON.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 1110 PM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. * WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY AND CURRITUCK SOUND...AND WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 44
025 WHUS71 KAKQ 040418 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 1218 AM EDT MON APR 4 2011 ANZ630>632-654-041230- /O.EXT.KAKQ.SC.Y.0049.110404T0418Z-110405T2200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 1218 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT TUESDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * WAVES: 4 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS AND/OR WAVES OF 4 FEET OR GREATER OVER THE CHESAPEAKE BAY ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ ANZ633-650-652-656-658-041230- /O.CON.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/ CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 1218 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT TUESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 8 AM THIS MORNING TO 6 PM EDT TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... * WINDS: 18 TO 33 KNOTS WITHIN THE SMALL CRAFT ADVISORY. * SEAS: 5 FEET OR GREATER WITHIN THE SMALL CRAFT ADVISORY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS WIND SPEEDS OF 18 TO 33 KNOTS OVER THE CURRITUCK SOUND...AND WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER OVER THE COASTAL WATERS ARE EXPECTED TO PRODUCE HAZARDOUS BOATING CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. MARINERS SHOULD PAY CLOSE ATTENTION TO THE MARINE FORECAST...AND CONSIDER WIND AND SEA CONDITIONS IN PLANNING. && $$ 44
853 WHUS71 KAKQ 040758 MWWAKQ URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE WAKEFIELD VA 358 AM EDT MON APR 4 2011 ANZ630>632-654-040900- /O.CAN.KAKQ.SC.Y.0049.000000T0000Z-110405T2200Z/ CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- 358 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ ANZ633-650-652-656-658-040900- /O.CAN.KAKQ.SC.Y.0049.110404T1200Z-110405T2200Z/ CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 358 AM EDT MON APR 4 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN WAKEFIELD HAS CANCELLED THE SMALL CRAFT ADVISORY. $$ 44
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 1:59 PM EDT, 2 hours 11 minutes earlier.
Area forecast discussion, Apr 3, 1:59 PM EDT, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WAKEFIELD VA 159 PM EDT SUN APR 3 2011 .SYNOPSIS... HIGH PRESSURE SLIDES ACROSS THE REGION TODAY...THEN SETS UP OFF THE SOUTHEAST COAST FOR TONIGHT THROUGH MONDAY. A COLD FRONT CROSSES THE REGION LATE MONDAY INTO EARLY TUESDAY AFTERNOON...WITH HIGH PRESSURE RETURNING FOR THE LATTER HALF OF THE WEEK. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... UPDATE AS OF 10AM... TEMPS WARMING QUICKER THAN EXPECTED THIS MORNING. THEREFORE...HAVE ADJUSTED HOURLY TEMPS TO REFLECT THIS. NO OTHER CHANGES NECESSARY. SUNSHINE WILL BE FOLLOWED BY INCREASING CLOUDS LATE THIS AFTERNOON. PREVIOUS DISCUSSION... SFC HI PRES SLIDES ACRS THE CAROLINAS TDA. WKNG OF WNW WNDS XPCTD BY AFTN. SFC LO PRES DVLPG INVOF MIDWEST W/ WARM FRONT XTNDG SE INTO THE MDATLC BY LT IN THE DAY. GENLY SKC THROUGH THIS MRNG...THEN LRG AREA OF M/UPR LVL CLDNS WL SPRD EWD FM THAT (MIDWEST) SYS INTO A PORTION OF FA (ESP NRN/CNTRL SXNS) BY MID AND/OR LT AFTN HRS. HI TEMPS FM THE M/U50S ON THE ERN SHR...TO L/M60S INLAND. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... NOT RULING OUT ISLTD SHRAS FAR NRN AREAS OF FA TNGT AS WRMFNT PUSHES ACRS THE RGN. OTRW...THAT WRMFNT WL BE N OF FA FOR MON...SETTING UP DP LYRD SWLY FLO AND ARRIVAL OF MUCH WRMR AMS. SFC WNDS TO BCM GSTY (TO 30-35 MPH) FOR LT MRNG/AFTN HRS MON...AND H85 TEMPS RISE TO +15-17 DEGS C. STRNG CDFNT APPROACHES MTNS MON EVE...THEN CONTS OVR THE MTNS AND THROUGH AT LEAST WRN/CNTRL OF FA ERY TUE MRNG. 00Z/03 NAM/GFS HV SPED UP E MVMNT OF FNT (REACHING THE CST BY 12Z/05)...BUT HV BLENDED IN SLOER IDEA OF 00Z/03 ECMWF (WHICH IS 3-6 HRS SLOER). BULK OF PCPN XPCTD ALG/BEHIND FNTL PASSAGE. PTNTL FOR NARROW BAND OF STRNG (SVR?) CNVTN W/ THE FNTL PASSAGE LT MON NGT/ERY TUE MRNG AS IT CRSS W-E TO THE CST BY ERY AFTN HRS. A FEW HR PD OF RA PSBL POST FNTL...B4 DRYING/CLRG OUT TUE AFTN W/ SGFNT LWRG POPS. LO TEMPS TNGT IN THE 40S. HI TEMPS MON FM THE L/M70S ON THE ERN SHR...TO L80S FM CNTRL VA TO INTR NE NC. LO TEMPS MON NGT IN THE 50S. HI TEMPS TUE FM THE 50S ON THE ERN SHR...TO L/M60S ELSW. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... DRY/COOL WX TUE NGT...THEN PCLDY AND MILD WED. HV RETAINED SUB 14% POP FOR WED-THU DRY BEHIND THE FRONT WITH SEASONABLY MILD TEMPS FOR THE LATTER HALF OF NEXT WEEK. ECMWF DOES STILL DEPICT A FAMILIAR LOOK FOR NEXT WEEKEND...WITH HIGH PRESSURE SHIFTING OFF INTO THE WESTERN ATLANTIC WITH LOW PRESSURE RIDING NORTH OF THE RGN DROPPING A BACKDOOR COLD FRONT ACROSS THE REGION. FOR THIS REASON...HV LOWERED TEMPS/BEEFED UP SKY COVER FOR FRI/SAT OF NEXT WEEK. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... MOSTLY CLEAR SKIES COVERED THE TAF SITES EARLY SUNDAY AFTERNOON. W/NW WINDS WHICH WERE A BIT GUSTY DURING THE MORNING WILL DIMINISH THIS AFTERNOON. MID LEVEL MOISTURE ACROSS THE UPPER OHIO VALLEY IS INDICATED BY MODEL SOUNDINGS TO INCREASE OVER THE AREA TONIGHT. CEILINGS WILL REMAIN 10K FT OR HIGHER. SKIES WILL BECOME CLEAR MONDAY MORNING AS THE REGION GETS BRIEFLY ENTRENCHED IN THE WARM SECTOR. SW WINDS AT THE TAF SITES WILL GUST TO BETWEEN 25 AND 30 KNOTS...PERHAPS BRIEFLY OVER 30 KNOTS. OUTLOOK...WIDESPREAD SHOWERS AND SCATTERED THUNDERSTORMS ARE EXPECTED TUESDAY AS A STRONG COLD FRONT MOVES THROUGH. HIGH PRESSURE BUILDS IN AND MAINLY DRY WEATHER SHOULD PREVAIL THE REST OF THE WEEK BEGINNING WEDNESDAY. && .MARINE... NO FLAGS ANTICIPATED TDY INTO EARLY TNT WITH SUB SCA WSTRLY WINDS. SRLY WINDS INCREASE LATER TNT AS WARM FRONT LIFTS N OF THE WTRS (ERY) MON. XPCTG S TO SW WNDS ON MON...BUT ENOUGH OF AN AIR/WATER TEMP DIFFERENTIAL TO KEEP WIND SPEEDS DOWN DAYTIME MON...SPDS TO AVG GENLY LESS THAN 20 KT. SCA FLAGS WL LKLY BE NEEDED FOR THIS MONDAY NIGHT-TUESDAY NIGHT PERIOD. COLD FRONT APPROACHES THE RGN EARLY TUE AM WITH ANOTHER THREAT FOR STRONG WINDS (POSSIBLE 34+ KT WINDS/SMW'S) WITH SHRA/TSRA ACTIVITY TWRDS DAWN BEFORE MORE OF A WIDESPREAD RAINFALL DVLPS MID/LATE TUE AM. WL HAVE TO WATCH FOR NARROW WINDOW OF LOW END GALES TUESDAY MORNING. CLEARING AND MORE BENIGN BOATING CONDITIONS EXPECTED WITH HIGH PRESSURE RETURNING FOR THE LATTER HALF OF THE WEEK. && .AKQ WATCHES/WARNINGS/ADVISORIES... MD...NONE. NC...NONE. VA...NONE. MARINE...NONE. && SYNOPSIS...ALB/BKH NEAR TERM...ALB/JDM SHORT TERM...ALB LONG TERM...MAM AVIATION...LSA MARINE...CCW
Hazardous weather outlook, Apr 3, 3:41 PM EDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WAKEFIELD VA 341 PM EDT SUN APR 3 2011 MDZ021>025-NCZ015>017-031-032-102-VAZ077-078-086-091-094-095-097>100- 041945- DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES- PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHOWAN-PERQUIMANS- OUTER BANKS CURRITUCK-NORTHUMBERLAND-LANCASTER-MATHEWS-YORK- NEWPORT NEWS/HAMPTON-NORFOLK/PORTSMOUTH-CHESAPEAKE-VIRGINIA BEACH- ACCOMACK-NORTHAMPTON VA- 341 PM EDT SUN APR 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF MARYLAND...COASTAL NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER BANKS OF NORTH CAROLINA...SOUTH HAMPTON ROADS VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA. .DAY ONE...THROUGH TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. SCATTERED THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AHEAD OF A COLD FRONTAL PASSAGE LATE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ012>014-030-VAZ048-049-060>076-079>085-087>090-092-093-096-041945- NORTHAMPTON NC-HERTFORD-GATES-BERTIE-FLUVANNA-LOUISA-PRINCE EDWARD- CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY- AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN- ESSEX-WESTMORELAND-RICHMOND-BRUNSWICK-DINWIDDIE-PRINCE GEORGE- CHARLES CITY-NEW KENT-GLOUCESTER-MIDDLESEX-GREENSVILLE-SUSSEX-SURRY- JAMES CITY-SOUTHAMPTON-ISLE OF WIGHT-SUFFOLK- 341 PM EDT SUN APR 3 2011 ...INCREASED FIRE DANGER IN EFFECT FROM MONDAY MORNING THROUGH MONDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTH HAMPTON ROADS VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF VIRGINIA...THE PENINSULA OF SOUTHEAST VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA. .DAY ONE...THROUGH TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. INCREASED FIRE DANGER. SCATTERED THUNDERSTORMS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE AHEAD OF A COLD FRONTAL PASSAGE LATE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ630>633-650-652-654-656-658-041945- CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA- CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA- CHESAPEAKE BAY FROM NEW POINT COMFORT TO CAPE HENRY VA- CURRITUCK SOUND- COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO 20 NM- COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM- COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO 20 NM- COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO 20 NM- COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO 20 NM- 341 PM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 8 AM MONDAY TO 6 PM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY...THE SOUTHERN CHESAPEAKE BAY...THE MID ATLANTIC COASTAL WATERS AND CURRITUCK SOUND. .DAY ONE...THIS AFTERNOON AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SMALL CRAFT ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
Nearby
Small Craft Advisories in Virginia, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.